# SDR RRXA000577

- Difficulty date: February 1, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Chord
- Part number: 57507753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FWD A/C COMPARTMENT TEE CHORD AT STA 70 AND LONGERON L35 LEFT TO L32 RIGHT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED NEW TEE CHORD AND INSTALLED DOUBLERS IAW DC-8 SRM 53-2-5 FIG 8C-2.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
